SHOULD I STILL HAVE SYMPTOMS, AND FOR HOW LONG???

Discussion in 'Lyme Disease Archives' started by hope9398, Sep 12, 2006.

  1. hope9398

    hope9398 New Member

    I stopped taking the doxy around 8/20/06 and continue to have symptoms. I was on the abx for 3 weeks. Since then I had migraine headaches for a week, and now I have nausea, headache, blurred vision, pain in soles of feet, etc. HELP!
    Should I go back to the Doctor (GP - wasn't too helpful), find a Lyme Doctor, or will these symptoms go away by themselves? I'm worried !!!!!!!
  2. ANNXYZ

    ANNXYZ New Member

    to kill lyme. It is not a short term fix . I would try and find a lyme doc and get tested for co infections also .

    Until you find some help you might consider using samento to keep the lyme in check and the bacterial load down. Your symptoms sound very much like lyme. If you have not had the illness for years , then your recovery chances are really good .

    For more information, go to Ilads , the lyme disease org , and look at treatment info .
    [This Message was Edited on 09/12/2006]